Alert archive / Alabama / Special Marine Warnings in 2016

Special Marine Warning 21, NWS Mobile, AL

January 22, 2016

NWS Mobile, AL issued this special marine warning at Jan 22, 2016, 1:02 AM CST. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 22, 2016, 1:02 AM CST (07:02 UTC)
Expired
Jan 22, 2016, 2:00 AM CST
In force
58 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

The radar

The Eglin Afb radar (KEVX), 43 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2016-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2016-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1670 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

462 
WHUS54 KMOB 220702
SMWMOB
GMZ635-220800-
/O.NEW.KMOB.MA.W.0021.160122T0702Z-160122T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOBILE AL
102 AM CST FRI JAN 22 2016

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  CHOCTAWHATCHEE BAY...

* UNTIL 200 AM CST
          
* AT 101 AM CST...A LINE OF THUNDERSTORMS PRODUCING SEVERE WINDS IN
  EXCESS OF 50 KNOTS WAS LOCATED ALONG A LINE EXTENDING FROM 8 NM
  NORTHWEST OF SHALIMAR TO 4 NM WEST OF FORT WALTON LIBERTY SHIP
  REEF...MOVING EAST AT 50 KNOTS.

* LOCATIONS IMPACTED INCLUDE...
  SHALIMAR...            HIGHWAY 331 BRIDGE...  MID BAY BRIDGE...
  EAST CHOCTAWHATCHEE BAY...                    
  WEST CHOCTAWHATCHEE BAY...                    DESTIN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXPECT GUSTY WINDS AS HIGH AS TO BETWEEN 50 AND 60 KNOTS...HIGH
WAVES...DANGEROUS LIGHTNING AND HEAVY RAINS. SEEK SAFE HARBOR
IMMEDIATELY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST FOR NORTHWESTERN
FLORIDA AND THE ADJACENT COASTAL WATERS.

LAT...LON 3037 8612 3043 8625 3042 8626 3040 8623
      3042 8649 3039 8649 3043 8663 3048 8659
      3046 8649 3052 8650 3052 8649 3051 8642
      3045 8642 3047 8614 3049 8614 3041 8609
TIME...MOT...LOC 0701Z 256DEG 51KT 3056 8668 3032 8669 
$$

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Jan 21, 9:51 PM CST, 3 hours 11 minutes earlier.

Area forecast discussion, Jan 21, 9:51 PM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
951 PM CST THU JAN 21 2016

.DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

&&

.UPDATE...TORNADO WATCH 7 REMAINS IN EFFECT FOR A MAJORITY OF THE
FORECAST AREA WITH THE EXCEPTION OF STONE...PERRY AND WAYNE COUNTIES
IN MISSISSIPPI AND CHOCTAW COUNTY IN ALABAMA. WIDESPREAD MODERATE RAIN
SHOWERS WITH EMBEDDED HEAVIER SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH MIDNIGHT...AND THEN TAPER OFF FROM WEST TO EAST
THROUGH THE REMAINDER OF THE NIGHT. THE HIGHEST INSTABILITY WILL
REMAIN ACROSS THE SOUTHERN HALF OF THE FORECAST AREA
OVERNIGHT...MAINLY IN ALABAMA AND THE WESTERN FLORIDA PANHANDLE.
EXPECT THE STRONGEST STORMS ACROSS THESE AREAS WITH GUSTY
THUNDERSTORM WINDS...SMALL HAIL...AND POSSIBLE ISOLATED TORNADOES. WE
WILL CONTINUE TO TRIM THE TORNADO WATCH FROM WEST TO EAST THROUGH 3
AM. ALSO...STRONG GRADIENT WINDS HAVE DEVELOPED ALONG THE COASTAL
SECTIONS WITH FREQUENT GUSTS OF 25 TO 35 MPH...SO WILL GO AHEAD AND
ISSUE A WIND ADVISORY FOR THESE AREAS. /22

 &&

.PREV DISCUSSION... /ISSUED 604 PM CST THU JAN 21 2016/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...
00Z ISSUANCE...A POWERFUL STORM SYSTEM WILL MOVE EAST ACROSS THE
LOWER MISSISSIPPI RIVER REGION THIS EVENING...REACHING NORTHERN
ALABAMA BY NOON FRIDAY. RAIN SHOWERS WILL INCREASE ACROSS THE
NORTHERN GULF COAST EARLY THIS EVENING...FOLLOWED BY EMBEDDED
SCATTERED THUNDERSTORMS THROUGH MID EVENING. A SOLID LINE OF
THUNDERSTORMS WILL EVENTUALLY MOVE IN FROM THE WEST...AFFECTING THE
TAF SITES FROM LATE THIS EVENING THROUGH ABOUT 09Z. PERIODS OF VERY
HEAVY RAIN WITH LIFR VISIBILITIES (~1/2SM) ALONG WITH IFR CEILINGS
(~900 FEET) AND GUSTY SOUTH WINDS UP TO 30 KNOTS WILL ACCOMPANY MANY
OF THE SHOWERS AND STORMS. THE RAIN SHOULD MOVE QUICKLY EAST OF THE
AREA AROUND 07Z ACROSS THE MOBILE METRO AREA...AND AROUND 09Z ACROSS
THE PENSACOLA METRO AREA. A BRISK WESTERLY WIND WITH GUSTS TO NEAR 30
KNOTS WILL OCCUR IN THE WAKE OF THE STORM SYSTEM...WITH CEILING ONLY
LIFTING TO AROUND 1800 FEET THROUGHOUT THE DAY FRIDAY. /22

PREV DISCUSSION... /ISSUED 415 PM CST THU JAN 21 2016/

NEAR TERM /NOW THROUGH FRIDAY/...A DEEPENING UPPER SYSTEM OVER
EASTERN PORTIONS OF THE UPPER PLAINS SWINGS EAST OVERNIGHT BEFORE
TAKING A NORTHEASTERLY TRACK FRIDAY. THE SURFACE LOW ASSOCIATED WITH
THE SYSTEM MOVES FROM THE SABINE RIVER...EAST-NORTHEAST ACROSS
LOUISIANA/SOUTHERN MISS/NORTHERN ALABAMA TO OVER NW-ERN GA BY THE END
OF THE DAY FRIDAY. THIS SYSTEM DEEPENS OVERNIGHT AS IT PASSES
NORTHWEST OF THE FA...AND WITH THIS DEEPENING COMES STRENGTHENING LOW
LEVEL FLOW (850MB JET INCREASING TO 35 TO 45KTS BY 06Z) ALONG WITH MID
AND UPPER LEVEL JET ENHANCEMENT. COMBINED WITH MUCAPES AROUND
1000 J/KG OVERNIGHT AND 0-3KM SHEAR VALUES AROUND 200 M^2/S^2...
STRONG TO SEVERE STORMS ARE LIKELY TO CROSS THE AREA OVERNIGHT.
TIMING PLACES A LINE APPROACHING WESTERN PORTIONS OF THE FA AROUND
03Z AND EXITING EAST OF THE FA BY 10Z. WITH THE SYSTEM'S
DEEPENING...ALL GUIDANCE IS ADVERTISING A SIGNIFICANT DRY SLOT MOVING
INLAND BEHIND THE COLD FRONTAL PASSAGE OVER THE FA BEGINNING AFTER
06Z...SHUTTING DOWN THE CHANCE OF SEVERE WEATHER AS IT PASSES AND
BRINGING SOME CLEARER SKIES TEMPORARILY TO THE FA BY SUNRISE. LOOKING
AT RAINFALL AMOUNTS...FOR THE 24HR PERIOD FROM 00Z TONIGHT TO 00Z
FRIDAY EVENING...1.5-2.5' OF GENERAL RAIN IS POSSIBLE. WITH FLASH
FLOOD GUIDANCE AT 3" OR HIGHER ACROSS THE FA...AM NOT EXPECTING ANY
WIDESPREAD WATER PROBLEMS...ESPECIALLY WITH THE RELATIVELY QUICK
MOVEMENT OF THE RAIN ACROSS THE AREA TONIGHT...THOUGH A FEW
LOCALITIES MAY SEE SOME ANNOYANCE FLOODING.

FRIDAY...AM EXPECTING WRAP-AROUND STRATUS TO MOVE BACK OVER THE FA
WITH SIGNIFICANTLY COOLER TEMPS...AM EXPECTING LIGHT SHRA TO MIX IN
WITH THE INCOMING STRATUS. FOR TEMP...HIGHS FRIDAY WILL BE GOVERNED
BY HOW FAST THE COLDER AIR OVERSPREADS THE FA. HIGH TEMPS ARE
EXPECTED TO BE OVER EASTERN PORTIONS OF THE FA AND BEGIN AROUND
60...AROUND 50 WEST...BUT BY THE END OF THE DAY FRIDAY...AM
EXPECTING TEMPS TO RANGE FROM THE LOWER 40S EAST TO UPPER 30S WEST.

WITH STRONG WINDS...A WIND ADVISORY MAY BE NEED FOR FRIDAY...MAINLY
ALONG THE COAST. AM HOLDING OFF FOR NOW IN ISSUING
ANYTHING...LEAVING FOR ANOTHER FORECAST CYCLE TO SEE WHERE THE
STRONGEST WINDS DEVELOP.

SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...MUCH COLDER WEEKEND
SETTING UP. FOR FRIDAY NIGHT...A DEEP SURFACE LOW LIFTS UP ACROSS
THE EAST COAST. ON THE WEST SIDE OF THE LOW...THE LARGER PARENT UPPER STORM
SYSTEM (WINTER STORM) MOVING ACROSS THE TENNESSEE RIVER VALLEY
BRINGS A SUBSTANTIAL LOWERING TO COMPOSITE LAYER THICKNESSES
ALL THE WAY SOUTHWARD AND OVERSPREADING THE CENTRAL GULF COAST. AT
SAME TIME...A LARGE AREA OF WRAP AROUND MOISTURE KEEPS CLOUDS IN
PLACE ACROSS THE GULF COAST. NOT VERY CONFIDENT AT THIS JUNCTURE OF
HOLDING ON TO PRECIPITATION FRIDAY NIGHT...DESPITE MODELS WANTING TO
SQUEEZE OUT VERY LIGHT MEASURABLE PRECIPITATION
(~0.01")....ESPECIALLY NORTH OF THE COAST. THE INTERESTING FACT
THOUGH IS...IF THERE IS LINGERING PRECIPITATION IN THE WRAP AROUND
CLOUDS...FORECAST TEMPERATURE PROFILES ARE COLD ENOUGH TO SUPPORT THE
POTENTIAL OF SOME FLURRIES. AGAIN...NOT CONFIDENT ENOUGH TO MENTION
IN ZONES. BUT SOMETHING FORECASTERS WILL BE MONITORING.

MUCH DRIER ON SATURDAY AS STORM SYSTEM MOVES FURTHER AWAY FROM THE
LOCAL AREA AND CLOUDS DECREASE. REMAINING COLD WITH HIGHS LOOKING TO
HOLD INTO THE 40S. UNDER CLEAR SKIES...OVERNIGHT LOWS SINK TO A RANGE
FROM 24 TO 28 ALONG AND NORTH OF I-10..CLOSER TO 32 AT THE COAST.
UNDER SUNNY SKIES...A GRADUAL MODERATION IN HIGHS ON SUNDAY INTO THE
LOWER HALF OF THE 50S. /10

LONG TERM /MONDAY THROUGH THURSDAY/...SURFACE HIGH PRESSURE MOVES
EAST OF THE AREA ON MONDAY WITH A LIGHT SOUTHERLY FLOW ALLOWING FOR
HIGHS TO BREAK INTO THE LOWER HALF OF THE 60S. NEXT CHANCE OF RAIN
REENTERS THE FORECAST BY MONDAY NIGHT AS NEXT COLD FRONT PUSHES
SLOWLY EAST ACROSS THE AREA. ALTHOUGH THE FRONT MOVES TO OUR SOUTH
TUESDAY NIGHT/INTO WEDNESDAY...THE ORIENTATION OF THE UPPER LEVEL
SOUTHWEST FLOW ACROSS THE GULF KEEPS THE POTENTIAL FOR A SERIES OF
MID LEVEL IMPULSES RIDING OVER THE FORECAST AREA. THIS WOULD FAVOR
MAINTAINING RAIN CHANCES TUESDAY THROUGH WEDNESDAY. WITH CLOUDS AND
PRECIPITATION FALLING ON THE COOLER SIDE OF THE GULF FRONT...DAYTIME
HIGHS BACK INTO THE LOWER/MID 50S FOR WEDNESDAY. COOL HIGHS IN THE
MID 50S CONTINUE INTO THURSDAY...BUT DRIER. /10

MARINE...A DEEPENING SURFACE LOW WILL MOVE FROM OVER THE SOUTHERN
PLAINS TO THE NORTHEAST...PUSHING A STRONG FRONT ACROSS THE AREA
FRIDAY INTO FRIDAY NIGHT...AND WITH IT...VERY STRONG OFFSHORE FLOW.
GALES CONTINUED TO BE INDICATED...EITHER BY STEADY FLOW OR BY
FREQUENT GUSTS INTO SATURDAY. HAVE UPGRADED THE GL.A TO GL.W. AS
SURFACE HIGH PRESSURE MOVES OVER...THEN EAST OF THE AREA THIS
WEEKEND...WINDS WILL SETTLE AND ULTIMATELY SWITCH BACK TO ONSHORE BY
MONDAY MORNING.

FIRE...FOLLOWING A STRONG COLD FRONTAL PASSAGE ON FRIDAY...STRONG
MIXED LAYER NORTHWEST FLOW DURING THE DAY RESULTS IN HIGH DAYTIME
DISPERSION WITH NUMERICAL RATINGS EXCEEDING 75 FOR MUCH OF THE
SOUTHERN HALF OF THE LOCAL AREA. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 6 AM CST FRIDAY FOR ALZ265-266.

FL...HIGH RIP CURRENT RISK UNTIL 6 AM CST FRIDAY FOR FLZ202-204-206.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST SATURDAY FOR GMZ630-633>635.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR GMZ631-632-
     650-655-670-675.

     SMALL CRAFT ADVISORY FROM 9 AM TO 6 PM CST SATURDAY FOR GMZ631-
     632-650-655-670-675.

     GALE WARNING UNTIL 9 AM CST SATURDAY FOR GMZ631-632-650-655-670-
     675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Jan 21, 3:49 PM CST, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
349 PM CST THU JAN 21 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-222200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
349 PM CST THU JAN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS THE REGION
TODAY AND TONIGHT AHEAD OF AN APPROACHING COLD FRONT. ISOLATED SEVERE
STORMS WILL BE POSSIBLE AS EARLY AS LATE THIS AFTERNOON...MAINLY
ACROSS INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST
ALABAMA. THE SEVERE WEATHER RISK WILL INCREASE ACROSS THE REGION THIS
EVENING INTO LATE TONIGHT AS THE FRONT APPROACHES. AN ORGANIZED LINE
OF STRONG TO SEVERE STORMS WILL MOVE ACROSS THE REGION ALONG THE
FRONT LATE THIS EVENING THROUGH LATE TONIGHT...WHILE A FEW SEVERE
STORM CELLS WILL ALSO BE POSSIBLE AHEAD OF THE FRONT. A FEW
TORNADOES...DAMAGING WINDS...AND LARGE HAIL WILL ALL BE POSSIBLE.
LOCALLY HEAVY RAINFALL COULD LEAD TO LOCALIZED MINOR FLOODING.

THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF SOUTHWEST
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A MODERATE RISK OF RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGEMENT GROUPS AND STORM SPOTTERS SHOULD MONITOR WEATHER
CONDITIONS TODAY AND TONIGHT AND BE PREPARED FOR ACTIVATION.

GMZ630>635-650-655-670-675-222200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
349 PM CST THU JAN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

INCREASING SOUTH TO SOUTHWEST WINDS AND BUILDING SEAS WILL RESULT IN
HAZARDOUS CONDITIONS FOR SMALL CRAFT THIS AFTERNOON AND EVENING. WIND
GUSTS TO GALE FORCE WILL BE POSSIBLE ACROSS LOWER MOBILE BAY...THE
MISSISSIPPI SOUND AND THE OFFSHORE GULF WATERS LATE TONIGHT.

A FEW SEVERE STORMS ARE EXPECTED THIS EVENING AND LATE TONIGHT AS AN
ORGANIZED LINE OF STORMS AND DISCRETE STORM CELLS MOVE ACROSS THE
MARINE AREA ALONG AND AHEAD OF AN APPROACHING COLD FRONT. HIGH
WINDS...LOCALLY HIGHER WAVES...A FEW WATERSPOUTS AND LARGE HAIL WILL
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE FRIDAY THROUGH
SATURDAY. WIND GUSTS TO GALE FORCE ARE POSSIBLE OVER THE OFFSHORE
WATERS...INCLUDING LOWER MOBILE BAY AND THE MISSISSIPPI SOUND FRIDAY
THROUGH EARLY SATURDAY.

In the hours before

Local storm report, Jan 21, 11:57 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1157 PM CST THU JAN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     TSTM WND GST     EVERGREEN               31.43N 86.96W
01/21/2016  M51 MPH          CONECUH            AL   ASOS

            EVERGREEN ASOS GUSTED TO 51MPH WITH THUNDERSTORM PASSAGE.

&&

RROGERS
Local storm report, Jan 22, 12:04 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1204 AM CST FRI JAN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     TSTM WND DMG     4 NNW ATMORE            31.07N 87.52W
01/21/2016                   ESCAMBIA           AL   PUBLIC

            TREES DOWN AND DAMAGE TO WOODEN FENCE AND SWINGSET. TIME
            ESTIMATED VIA RADAR.

&&

RROGERS
Local storm report, Jan 22, 12:20 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1220 AM CST FRI JAN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     TSTM WND DMG     3 NNW CENTURY           31.01N 87.28W
01/21/2016                   ESCAMBIA           AL   FIRE DEPT/RESCUE

            HIGHWAY 31 IN FLOMATON BETWEEN BONDURANT LUMBER MILL AND
            HURRICANE PARK IS CLOSED DUE TO TREES AND POWERLINES DOWN
            ACROSS THE ROAD. TIME ESTIMATED FROM RADAR.

&&

RROGERS
Local storm report, Jan 22, 12:27 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1227 AM CST FRI JAN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     TSTM WND GST     5 S MYRTLE GROVE        30.35N 87.32W
01/22/2016  M73.00 MPH       ESCAMBIA           FL   ASOS

            PENSACOLA NAVAL AIR STATION ASOS REPORTED A 73MPH WIND
            GUST WITH THUNDERSTORM PASSAGE.

&&

RROGERS
Local storm report, Jan 22, 12:40 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1240 AM CST FRI JAN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     TSTM WND DMG     LENOX                   31.34N 87.19W
01/21/2016                   CONECUH            AL   BROADCAST MEDIA

            MULTIPLE REPORTS OF TREES AND OUTBUILDING DAMAGE NEAR
            LENOX IN CONECUH COUNTY. TIME FROM RADAR

&&

RROGERS
Local storm report, Jan 22, 12:53 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1253 AM CST FRI JAN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     TSTM WND GST     WHITING FIELD           30.71N 87.02W
01/22/2016  M58 MPH          SANTA ROSA         FL   ASOS

            WHITING FIELD ASOS GUSTED TO 58MPH WITH THUNDERSTORM
            PASSAGE.

&&

RROGERS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 6:15 PM CSTSpecial Marine WarningMOB30 min
Jan 21, 6:44 PM CSTSpecial Marine WarningMOB31 min
Jan 21, 6:50 PM CSTSpecial Marine WarningMOB25 min
Jan 21, 7:39 PM CSTSevere Thunderstorm WarningMOBChoctaw66 min
Jan 21, 7:57 PM CSTSpecial Weather StatementMOBChoctaw63 min
Jan 21, 7:59 PM CSTSpecial Weather StatementMOBEscambia46 min
Jan 21, 8:18 PM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington10 days
Jan 21, 8:18 PM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington10 days
Jan 21, 8:20 PM CSTSpecial Weather StatementMOBMobile40 min
Jan 21, 8:36 PM CSTSpecial Marine WarningMOB54 min
Jan 21, 8:52 PM CSTSpecial Weather StatementMOBBaldwin23 min
Jan 21, 9:10 PM CSTSpecial Weather StatementMOBClarke, Washington50 min
Jan 21, 9:14 PM CSTSpecial Weather StatementMOBCovington46 min
Jan 21, 9:19 PM CSTSpecial Weather StatementMOBMobile41 min
Jan 21, 9:26 PM CSTSpecial Weather StatementMOBEscambia49 min
Jan 21, 9:37 PM CSTSpecial Marine WarningMOB38 min
Jan 21, 9:48 PM CSTSpecial Weather StatementMOBClarke, Washington, Wilcox57 min
Jan 21, 9:51 PM CSTAreal Flood AdvisoryMOBMobile3 hr
Jan 21, 9:58 PM CSTSevere Thunderstorm WarningMOBBaldwin, Mobile47 min
Jan 21, 10:03 PM CSTSpecial Marine WarningMOB57 min
Jan 21, 10:12 PM CSTSpecial Marine WarningMOB63 min
Jan 21, 10:38 PM CSTSevere Thunderstorm WarningMOBBaldwin, Escambia37 min
Jan 21, 10:47 PM CSTSpecial Marine WarningMOB88 min
Jan 21, 10:58 PM CSTTornado WarningMOBBaldwin, Escambia32 min
Jan 21, 11:05 PM CSTSevere Thunderstorm WarningMOBConecuh, Escambia40 min
Jan 21, 11:17 PM CSTSpecial Marine WarningMOB88 min
Jan 21, 11:40 PM CSTWind AdvisoryMOBBaldwin, Mobile19 hr
Jan 21, 11:46 PM CSTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia44 min
Jan 22, 12:00 AM CSTSpecial Marine WarningMOB90 min
Jan 22, 12:11 AM CSTSevere Thunderstorm WarningMOBConecuh, Covington, Crenshaw, Escambia64 min
Jan 22, 12:43 AM CSTSpecial Marine WarningMOB92 min
Jan 22, 1:31 AM CSTSpecial Marine WarningMOB59 min
Jan 22, 1:59 AM CSTSpecial Marine WarningMOB61 min
Jan 22, 10:34 AM CSTRiver Flood WarningMOBEscambia9 days
Jan 21, 6:17 PM CSTSevere Thunderstorm WarningMOBOkaloosa58 min
Jan 21, 6:54 PM CSTSpecial Weather StatementMOBEscambia36 min
Jan 21, 8:01 PM CSTAreal Flood AdvisoryMOBOkaloosa119 min
Jan 21, 8:05 PM CSTRiver Flood WarningMOBOkaloosa67 hr
Jan 22, 12:11 AM CSTSevere Thunderstorm WarningMOBEscambia, Okaloosa, Santa Rosa64 min
Jan 22, 12:32 AM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa43 min
Jan 22, 1:14 AM CSTSevere Thunderstorm WarningMOBOkaloosa31 min
Jan 21, 6:53 PM CSTSpecial Weather StatementMOBPerry, Stone, Wayne52 min
Jan 21, 7:17 PM CSTSevere Thunderstorm WarningMOBPerry, Wayne58 min
Jan 21, 8:27 PM CSTSpecial Weather StatementMOBGeorge, Greene, Perry, Stone63 min

Nearby

Special Marine Warnings in Alabama, 2016Every special marine warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.